skin-hair-icon
Scalp allergy with hair system.
I've been using a hair system for a 5 months now , since last week I'm having some rash like marks on the scalp and a sticky liquid leaking from it. To be noted- the hair system or wig I suppose uses an adhesive to stick on the scalp , apart from accumulating sweat underneath. I visited a dermatologist for the same and I was asked to take Cipla 8x shampoo but even after 2 washes this issue keeps repeating. Is there any specific doctor or remedy I need for this ? Added photos of my scalp. Thank you in advance.
25 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

The adhesive is causing the irritation. Please contact me using online consult option for proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry. Your condition can be treated. You can consult the doctor online or visit our clinic so that we can check the condition and treat it accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from seborrheic dermatitis causing this scalp allergy... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You might be having an allergic reaction to the glue that you are applying. You can try eliminating wearing the patch and see if it improves . Medicines can also be taken to reduced the symptoms faster. Kindly consult online for it
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.